Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 1, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 4, 2016, 8:58 AM EST. It took effect at Jan 5, 2016, 12:00 AM EST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2016, 8:58 AM EST (13:58 UTC)
- In effect from
- Jan 5, 2016, 12:00 AM EST
- Expired
- Jan 7, 2016, 3:26 AM EST
- In force
- 51 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
939 WHUS72 KMFL 041358 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 858 AM EST MON JAN 4 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-042200- /O.NEW.KMFL.SC.Y.0001.160105T0500Z-160106T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 858 AM EST MON JAN 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
626 WHUS72 KMFL 050035 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 735 PM EST MON JAN 4 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-050845- /O.CON.KMFL.SC.Y.0001.160105T0500Z-160106T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 735 PM EST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST TUESDAY... * WINDS AND SEAS...NORTHEAST WINDS INCREASING TO 20 TO 25 KT ACROSS THE WATERS. SEAS BUILDING TO 6 TO 9 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
782 WHUS72 KMFL 050903 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 403 AM EST TUE JAN 5 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-060930- /O.EXT.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 403 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS BUILDING TO 5 TO 7 FEET IN THE OFFSHORE GULF WATERS AND 9 TO 11 FEET IN THE GULF STREAM THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
451 WHUS72 KMFL 060103 AAA MWWMFL URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 803 PM EST TUE JAN 5 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-060915- /O.CON.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 803 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO NEAR GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET IN THE OFFSHORE GULF WATERS AND 9 TO 11 FEET IN THE GULF STREAM TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
288 WHUS72 KMFL 060219 AAA MWWMFL URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 919 PM EST TUE JAN 5 2016 AMZ650-651-670-671-061030- /O.EXT.KMFL.SC.Y.0001.000000T0000Z-160107T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 919 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT WITH GUSTS UP TO NEAR GALE FORCE TONIGHT BEFORE SLOWLY DECREASING TO LESS THAN 20 KNOTS BY WEDNESDAY NIGHT. SEAS BUILDING TO 9 TO 11 FEET IN THE GULF STREAM TONIGHT...BEFORE SLOWLY SUBSIDING TO LESS THAN 7 FEET BY WEDNESDAY NIGHT. $$ AMZ610-630-GMZ656-657-676-061030- /O.CON.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 919 PM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... WINDS AND SEAS...NORTHEAST WINDS AROUND 25 KT WITH GUSTS UP TO NEAR GALE FORCE. SEAS BUILDING TO 6 TO 8 FEET IN THE OFFSHORE GULF WATERS TONIGHT. $$ HTTP://WWW.WEATHER.GOV/MIAMI
204 WHUS72 KMFL 060915 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 415 AM EST WED JAN 6 2016 AMZ650-651-670-671-070300- /O.EXT.KMFL.SC.Y.0001.000000T0000Z-160107T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 415 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT WITH GUSTS TO NEAR GALE FORCE THIS MORNING DECREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND LESS THAN 20 KNOTS LATE TONIGHT. SEAS UP 11 TO 13 FEET IN THE GULF STREAM THIS MORNING...SLOWLY SUBSIDING TO 5 TO 6 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ GMZ676-062000- /O.EXT.KMFL.SC.Y.0001.000000T0000Z-160106T2000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 415 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT WITH GUSTS TO NEAR GALE FORCE THIS MORNING DECREASING TO 15 TO 20 KNOTS LATE THIS AFTERNOON. SEAS 6 TO 8 FEET WELL OFFSHORE THIS MORNING...SUBSIDING TO 2 FEET OR LESS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ AMZ610-630-GMZ656-657-061500- /O.CON.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 415 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT DECREASING TO 10 TO 15 KNOTS LATE THIS MORNING. SEAS UP TO 5 FEET OFFSHORE...SUBSIDING TO 2 FEET OR LESS THIS AFTERNOON. $$ HTTP://WWW.WEATHER.GOV/MIAMI
703 WHUS72 KMFL 061513 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1013 AM EST WED JAN 6 2016 AMZ610-630-GMZ656-657-061615- /O.EXP.KMFL.SC.Y.0001.000000T0000Z-160106T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 1013 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS HAVE DROPPED BELOW 20 KT AND THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. GUSTS OF 15 TO 20 KT ARE STILL LIKELY THROUGH THE DAY...AND SMALL CRAFT OPERATORS ARE URGED TO USE CAUTION. $$ AMZ650-651-670-671-062315- /O.CON.KMFL.SC.Y.0001.000000T0000Z-160107T0300Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1013 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... NORTHEAST WINDS AROUND 25 KT WILL PERSIST THROUGH THIS AFTERNOON. SEAS OF 10 TO 12 FEET THROUGH EARLY AFTERNOON WILL SUBSIDE TO 5 TO 7 FEET THIS EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ GMZ676-062000- /O.CON.KMFL.SC.Y.0001.000000T0000Z-160106T2000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1013 AM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... WINDS OF 20 KNOTS ARE EXPECTED THROUGH EARLY THIS AFTERNOON. SEAS OF UP TO 7 FEET ARE ALSO STILL POSSIBLE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
589 WHUS72 KMFL 062148 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 448 PM EST WED JAN 6 2016 AMZ651-671-070600- /O.EXT.KMFL.SC.Y.0001.000000T0000Z-160107T0600Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 448 PM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY... NORTHEAST WINDS ABOVE 20 KNOTS COULD LINGER INTO EARLY THIS EVENING. SEAS OF 6 TO 8 FEET EARLY THIS EVENING WILL SUBSIDE TO 4 TO 6 FEET BY THURSDAY MORNING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ AMZ650-670-070600- /O.EXT.KMFL.SC.Y.0001.000000T0000Z-160108T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 448 PM EST WED JAN 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY... NORTHEAST WINDS ABOVE 20 KNOTS COULD LINGER INTO EARLY THIS EVENING. SEAS OF 6 TO 8 FEET EARLY THIS EVENING WILL SUBSIDE TO 5 TO 7 FEET BY THURSDAY MORNING AND CONTINUE INTO THURSDAY EVENING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
710 WHUS72 KMFL 070826 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 326 AM EST THU JAN 7 2016 AMZ650-670-080000- /O.CAN.KMFL.SC.Y.0001.000000T0000Z-160108T0000Z/ /O.NEW.KMFL.SW.Y.0001.160107T0826Z-160108T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 326 AM EST THU JAN 7 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * SEAS...5 TO 7 FEET...MAINLY IN A NORTHEAST SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 7:35 AM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Jan 4, 7:35 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 735 AM EST MON JAN 4 2016 .AVIATION... FEW -RA STILL PSBL THIS MORNING...BUT MAINLY DRY FCST. CIG RESTRICTIONS WILL ALSO GO AWAY BY 15Z. THEREAFTER...VFR CONDITIONS PREVAIL WITH NNW WIND 10-15 KT. && .PREV DISCUSSION... /ISSUED 440 AM EST MON JAN 4 2016/ ..COOLER TODAY AND TONIGHT, THEN TURNING CLOUDY AND WET BY MID- WEEK... DISCUSSION... COLD FRONT OVER THE STRAITS OF FLORIDA NOT TOO FAR SOUTH OF THE KEYS EARLY THIS MORNING WAITING FOR ONE FINAL PUSH FROM THE MID/UPPER LEVEL SHORTWAVE TROUGH OVER THE EASTERN GULF TO SWEEP THROUGH THE AREA THIS MORNING AND PUSH THE FRONT WELL TO OUR SOUTH. PLENTY OF LOW CLOUDS LINGER ACROSS SOUTH FLORIDA EARLY THIS MORNING AND IT WILL TAKE MOST OF THE MORNING TO CLEAR OUT THE SKIES. SOME LIGHT RAIN MAY ACCOMPANY THE CLOUDS THIS MORNING BUT LITTLE TO NO ACCUMULATION IS EXPECTED. TEMPERATURES THIS PRE-DAWN ARE IN THE 50S OVER THE INTERIOR AND LOWER 60S ALONG THE COASTS. MOSTLY SUNNY SKIES WILL PREVAIL BY AFTERNOON, BUT WITH DECENT COLD AIR ADVECTION AND LINGERING MORNING CLOUDS, TEMPERATURES WILL STAY IN THE 60S MOST OF THE DAY, NOT REACHING 70 OVER THE SOUTHERN AREAS UNTIL LATER THIS AFTERNOON. COOLEST NIGHT WILL BE TONIGHT/EARLY TUESDAY, WITH LOWS IN THE UPPER 40S INTERIOR SECTIONS OF SOUTHWEST FLORIDA TO THE 50S ELSEWHERE...EXCEPT NEAR 60 ALONG THE EAST COAST. WINDS TURN TO THE NORTHEAST LATE TONIGHT AS THE CONTINENTAL HIGH PRESSURE AT THE SFC SHIFTS TO THE EASTERN UNITED STATES. AS USUAL WITH THIS PATTERN, TEMPERATURES ALONG THE EAST COAST ARE EXPECTED TO REACH THEIR MINIMUM VALUES SHORTLY AFTER MIDNIGHT, THEN REMAIN STEADY OR SLOWLY RISE THROUGH SUNRISE AS THE MARINE LAYER MOVES IN AND SHUTS OFF THE COLD AIR ADVECTION. THIS EFFECT IS LESS PRONOUNCED AS YOU MOVE AWAY FROM THE ATLANTIC COAST. A FEW SHOWERS ARE ALSO POSSIBLE AFTER MIDNIGHT WITH THE MARINE LAYER ALONG THE EAST COAST. CLOUDS AND SHOWERS CONTINUE TO SPREAD ONSHORE ON TUESDAY AS NORTHEAST WINDS INCREASE TO 15 TO 20 MPH WITH HIGHER GUSTS. HIGHEST COVERAGE OF SHOWERS WILL BE ACROSS MIAMI-DADE AND BROWARD COUNTIES WITH SLIGHTLY LESS COVERAGE PALM BEACH COUNTY. NEXT SOUTHERN STREAM SHORTWAVE ASSOCIATED WITH SYSTEM CURRENTLY MOVING ONSHORE THE SOUTHWEST U.S. COAST WILL ZIP EAST AND BEGIN TO AFFECT OUR AREA LATE TUESDAY NIGHT THROUGH WEDNESDAY. INCREASING FORCING ASSOCIATED WITH THE SHORTWAVE WILL INDUCE A SFC WAVE ALONG THE FRONT DOWN TO OUR SOUTH AND MODELS GENERALLY AGREE ON THE LOW FORMING OVER THE LOWER STRAITS OF FLORIDA LATE TUESDAY NIGHT AND MOVING NE ACROSS THE WESTERN BAHAMAS ON WEDNESDAY. THESE FEATURES WILL COMBINE TO FURTHER INCREASE THE MOISTURE AND SPREAD SHOWERS ACROSS ALL OF SOUTH FLORIDA LATE TUESDAY NIGHT THROUGH WEDNESDAY. A FEW THUNDERSTORMS ARE ALSO POSSIBLE OVER THE ATLANTIC AND MAYBE EVEN TO THE COAST, BUT FOR NOW DECIDED TO LEAVE THUNDER OUT OF THE LAND AREAS AS LOW-LEVEL INSTABILITY WILL BE MARGINAL. MODELS DEPICT THE HEAVIEST RAIN ON WEDNESDAY OVER/NEAR THE FLORIDA KEYS AND STRAITS OF FLORIDA PRETTY CLOSE TO FAR SE FLORIDA PENINSULA. THE ECWMF KEEPS THE HIGHER QPF VALUES TO OUR SOUTH, BUT THE GFS IS A MUCH CLOSER CALL. WITH SUCH STRONG FORCING FROM THE MID/UPPER SHORTWAVE ON WEDNESDAY, THERE IS CERTAINLY THE POSSIBILITY OF THE HEAVIER PRECIPITATION TO GET CLOSE OR EVEN BRUSH FAR SE FLORIDA, MAINLY IN THE MIAMI-DADE COUNTY AREA. CURRENT FORECAST HAS 12-HOUR QPF VALUES AROUND AN INCH ON WEDNESDAY ACROSS MIAMI-DADE COUNTY, TAPERING OFF AS YOU GO NORTH TO AROUND 0.5 INCHES IN PALM BEACH COUNTY, AND GENERALLY LESS THAN A HALF-INCH OVER THE INTERIOR AND GULF COAST. WE'LL CONTINUE TO WATCH THIS SCENARIO CLOSELY. TEMPERATURES WILL MODERATE WITH THE STRONG ONSHORE FLOW AND CLOUDS, WITH LOWS GENERALLY IN THE UPPER 50S TO MID 60S AND HIGHS IN THE LOWER TO MID 70S TUESDAY AND WEDNESDAY. THE SHORTWAVE MOVES BY WEDNESDAY NIGHT AND BRINGS A BRIEF DRIER PERIOD FOR WEDNESDAY NIGHT/THURSDAY BEFORE YET ANOTHER (WEAKER) SOUTHERN STREAM SYSTEM SHOOTS BY THE AREA ON FRIDAY AND PROVIDES ANOTHER ROUND OF CLOUDS/PRECIP. LOOKING AT THE UPCOMING WEEKEND, MODELS IN FAIRLY GOOD AGREEMENT ON A COLD FRONT APPROACHING THE AREA ON SUNDAY AND INCREASE RAIN CHANCES ONCE AGAIN. TEMPERATURES TO END THE WEEK ARE EXPECTED TO BE NEAR TO SLIGHTLY ABOVE NORMAL. MARINE... NORTH WINDS WILL INCREASE TO 15-20 KNOTS TODAY AND A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED TONIGHT FOR ALL LOCAL WATERS. NORTHEAST WINDS 20-25 KNOTS TUESDAY AND TUESDAY NIGHT WILL BUILD SEAS TO 9 FEET IN THE GULF STREAM. THIS IS SLIGHTLY LOWER THAN THE FORECAST OF THE PAST FEW DAYS, BUT STILL REPRESENT ROUGH MARINE CONDITIONS. WIND START TO DECREASE WEDNESDAY NIGHT AND THIS TREND WILL CARRY OVER INTO THE END OF THE WEEK. SEAS WILL ALSO SUBSIDE OVER THE GULF OF MEXICO WATERS BUT REMAIN ELEVATED ACROSS THE ATLANTIC WATERS AS A MODERATE NORTHEAST SWELL MOVES IN ON THURSDAY. FIRE WEATHER... MUCH DRIER AIR WILL MOVE IN TODAY WITH DEWPOINTS GETTING DOWN INTO THE UPPER 30S OVER THE INTERIOR AND 40S ELSEWHERE. THIS WILL DROP RELATIVE HUMIDITY VALUES TO AROUND OR SLIGHTLY BELOW 35 PERCENT ACROSS SOUTHWEST FLORIDA, AND 35-40 PERCENT SOUTHEAST FLORIDA. WINDS WILL REMAIN BELOW CRITICAL VALUES AND ENERGY RELEASE COMPONENT (ERC) VALUES ARE EXPECTED TO STAY BELOW THRESHOLD LEVELS FOR RED FLAG CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 60 72 66 73 / 20 30 40 60 FORT LAUDERDALE 60 73 67 74 / 30 40 50 70 MIAMI 59 74 67 74 / 20 40 50 70 NAPLES 53 73 62 75 / 0 10 30 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...88/ALM LONG TERM....88/ALM AVIATION...23/SK
Hazardous weather outlook, Jan 4, 4:43 AM EST, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 443 AM EST MON JAN 4 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 042300- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 443 AM EST MON JAN 4 2016 ...BOATING CONDITIONS DETERIORATING ACROSS LOCAL WATERS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT WIND: GUSTY NORTH-NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS OVER THE LOCAL WATERS THIS MORNING BEHIND A FRONTAL PASSAGE. SMALL CRAFT SHOULD EXERCISE CAUTION OVER ALL THE WATERS AND A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED STARTING LATE TONIGHT. WAVES: CHOPPY SEAS WILL DEVELOP TODAY OVER BOTH THE ATLANTIC AND GULF WATERS AS GUSTY NORTH-NORTHWEST WINDS INCREASE. SEAS WILL BUILD TO 6 TO 8 FT IN THE GULF STREAM LATE TONIGHT, WITH OCCASIONAL SEAS UP TO 7 FEET IN THE OFFSHORE GULF WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS BOATING CONDITIONS WILL CONTINUE ACROSS THE LOCAL WATERS THROUGH AT LEAST MID WEEK. THE THREAT FOR RIP CURRENTS WILL ALSO INCREASE ALONG BOTH THE GULF AND ATLANTIC BEACHES. AN AREA OF LOW PRESSURE DEVELOPING TO OUR SOUTHEAST MID TO LATE WEEK MAY BRING THE THREAT FOR A FEW STORMS ACROSS THE LOCAL ATLANTIC. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 11:22 PM EST | Special Marine Warning | MFL | 38 min |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.